# SDR SWAA053100

- Difficulty date: October 5, 2005
- Submitted: October 10, 2005
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 2,850 hours, 1,603 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Part number: 6557450
- Condition: Loose
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE COVER LOOSE.  SECURED COVER PER MM.
